# SDR UIEA2020090841952

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,570 hours, 25,190 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Prv
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG PRV STATUS MESSAGE ON TAXI IN.  ENG NR 1 RAN; OPERATIONS CHECK SATISFACTORY IAW AMM 71-00-00.  ALL IND NORMAL NO ACTIVE MESSAGES.
